# SDR A6WR95002

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N881DV
- Make and model: Bag BAE146200A
- Aircraft serial: E2074
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bolt
- Condition: Loose
- Location: Lt Fr 29 Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION, FOUND LT WING TO FUSELAGE BOTTOM ATTACH BOLT AT FRAME 29 SHOWING SIGNS OF SPINNING.  REMOVED SEALANT, INSPECTED BOLT AND FOUND SECURE, RESEALED BOLT.  UNDER INVESTIGATION BY AVRO ENGINEERING.  (X)
